TAC question

Options
tally
tally Member Posts: 48
edited March 2014 in Breast Cancer #1
Did TAC affect your periods. I have been told by others that my period would stop.
I am having my second treatment this Thursday and its only been about three weeks since my last period and it seems I'm about to start again. Thanks for any info.

Comments

  • Marlene_K
    Marlene_K Member Posts: 508
    Options
    Yes!
    I was on TAC and that's exactly what happened to me. I got my period right before my 1st treatment and then it started again right before my 2nd which was only 3 weeks later. I never got it again after that. mmmmm, one of the 'good' side effects of chemo :)
  • chenheart
    chenheart Member Posts: 5,159
    Options
    I agree with Marlene--though
    I agree with Marlene--though I was already an "old broad" (52) when I started chemo, I was still having regular, nearly debilitating periods with no perimenopausal symptoms. Seemed to me that I would be the oldest ovulating woman on record at the rate I wasn't slowing down! LOL I was hoping to get pregnant and sell my story to the National Enquirer (kidding!!!) and make enough money to live comfortably forever....but NO! I got BC and 2 chemo's later, buh-bye periods, hello hot-flashes! That was then, this is now~ I am now OMG 60, and of course never got a period again! The hot-flashes didn't last long, and I am an active, happy woman with a 6 year younger than I am life-partner!

    Hugs,
    Chen♥